Urgent Recall! Tea Contains Dangerous Drugs! - MedWaste Management Urgent Recall! Tea Contains Dangerous Drugs! - MedWaste Management

Medical Waste and the Healthcare Industry Blog

Stay tuned to our blog for timely updates and insights into the ever-evolving landscape of medical waste news and developments.

Himalayan Tea Recall

Urgent Recall! Tea Contains Dangerous Drugs!

The FDA has issued an immediate and urgent recall of all lots of Himalayan Pain Relief Tea. The tea contains undeclared drugs, Diclofenac and Dexamethasone. These substances can cause serious health outcomes, including death, when not regulated by healthcare professionals and used properly. Consumers who drink tea are advised to check their stock carefully to determine if their product is included in the recall.

As of the writing of this notice, the FDA has not reported any adverse events related to this recall.

SUMMARY

Date of Recall:

Announced: December 13, 2023

Public Notification: December 13, 2023

Name(s) of Drug:

Himalayan Pain Relief Tea

Company Name:

WS Global, Inc.

Drug Indication:

Pain

 

Product Description

Himalayan Pain Relief Tea is distributed online at WS Global’s website and www.amazon.com. It is not sold by pharmacies. It is packaged in a tan box depicting an image of the Himalayan Mountain range in Asia. The box states that the tea is used “for Gout and Hangovers” and may be stamped with, “Made in USA.” Each box contains 6 tea packets.

Reason for Recall

The tea, marketed as a “Drug-Free, All-Natural Herbal” treatment for pain, contains two undeclared drugs, Diclofenac and Dexamethasone. Consumption of these drugs without the guidance of a healthcare professional is extremely dangerous. Additionally, sudden discontinuation of the use of Dexamethasone can lead to poor health outcomes. It is highly recommended that any consumer who has ingested this drug-containing tea seek medical advice immediately and before making any changes.

Impacts

Consumers who have ingested this tea have also ingested two undeclared drugs that can lead to serious health outcomes.

Diclofenac is an NSAID pain reliever that can cause serious damage to a user’s gastrointestinal tract, leading to serious bleeding events. It also increases the risk of heart attack and stroke when used improperly. Included below is a list of symptoms to monitor for. If you experience any of the symptoms listed, seek medical attention immediately.

Gastrointestinal bleeding symptoms may include:
    • Black Stools
    • Tarry Stools
    • Blood in Stools
    • Abdominal Cramping
    • Pale Skin
    • Shortness of Breath
    • Fainting
    • Tiredness
    • And more…
Symptoms of Heart Attack may include:
    • Chest Pain
    • Left Arm Pain
    • Neck Pain
    • Shortness of Breath
    • Sweating
    • Nausea
    • Vomiting
    • Abnormal Heartbeat
    • And more…
Symptoms of Stroke may include:
    • Sudden change in Balance
    • Sudden change in Vision
    • Drooping of one side of your face
    • Arm or leg weakness
    • Sudden change in Speech
    • And more…

Dexamethasone is a corticosteroid used to treat inflammatory conditions. Improper use can lead to an inability to fight infections, high blood sugar levels, muscle injuries, and psychiatric symptoms. Included below is a list of symptoms to monitor for. If you experience any of the symptoms listed, seek medical attention immediately.

Decreased Ability to Fight Infections, symptoms may include:
    • Unhealing wounds
    • Prolonged illness
    • Frequent illnesses
    • Unexplained weight loss
    • Severe illness from common infections
    • Illnesses that don’t respond to treatment
    • And more…
High Blood Sugar levels may cause symptoms such as:
    • Increased thirst
    • Frequent urination
    • Dry mouth
    • Blurry Vision
    • Unexplained weight loss
    • Frequent infections
    • Tiredness
    • And more…
Psychiatric Symptoms may include:
    • Depression
    • Mania
    • Sleep Disturbances
    • And more…

Combining either of these medications with other medications can lead to serious side effects, including death. Furthermore, sudden discontinuation of Dexamethasone can also lead to serious health outcomes and should only be done under the guidance of a health professional. If you have ingested this tea, you should seek the advice of your physician immediately and before making any changes.

Sudden discontinuation of Dexamethasone may lead to:
    • Nausea
    • Vomiting
    • Diarrhea
    • Weight Loss
    • Weakness
    • Tiredness
    • Headache
    • Fever
    • And more…

Lot Information

Consumers should examine their tea stock to verify if their tea is included in the recall. If it is, there is no need to compare lot, NDC, or batch numbers. This recall includes ALL LOTS. Each tea packet is printed with a barcode and the number 0841920015. See below for further instructions if your tea is included in this recall.

Have you found that your tea is part of the recall? Here’s what you should do:

Consumers

  1. Immediately notify your doctor of your consumption of the tea. SEEK MEDICAL ADVICE FROM YOUR PHYSICIAN BEFORE MAKING ANY CHANGES.
  2. Monitor your health for any adverse symptoms and notify your doctor if any concerns are noted.
  3. Consumers may contact WS Global Inc at (347) 925-1755. You can also contact them via email at wsnyinc@outlook.com.
  4. If you are currently experiencing or have experienced an adverse reaction to the tea (listed above), notify your physician immediately and notify the FDA by calling 1-800-332-1088 or completing an online reporting form.
  5. Contact MedWaste Management for information and assistance with disposing of the recalled tea. Because the drugs found in the tea are not included on the FDA’s flush list, dispose of the tea in the same manner as other drugs.

Retailer

  1. Examine all inventory and remove stock affected by the recall immediately.
  2. Contact WS Global Inc at (347) 925-1755, or you can utilize wsnyinc@outlook.com to contact them via email. Notify them of any recalled product that has already been sold to consumers.
  3. Notify affected consumers of recalled product that they have already or will receive.
  4. Contact MedWaste Management for information and assistance with disposing of the recalled tea.

Wholesaler

  1. Examine all inventory and remove stock affected by the recall immediately.
  2. Contact WS Global Inc at (347) 925-1755, or you can utilize wsnyinc@outlook.com to contact them via email. Notify them of any recalled product that you have already shipped to retailers.
  3. Notify affected retailers of recalled product that they have already or will receive.
  4. Contact MedWaste Management for information and assistance with disposing of the recalled tea.

 

We are MedWaste Management – California’s medical waste disposal experts!

Established in 2008, MedWaste Management fills a need for compliant and safe medical waste disposal to the healthcare industry and the general public alike. We publish this blog to spread useful and practical information to help you stay safe, smart, and healthy!

Call us with any questions or to start service at (866) 254-5105. We are always happy to help!

Check out our services and other great resources in the links below.

Medical Waste Disposal Services

MedWaste’s Blog Index

Medical Waste Regulations

MedWaste’s Product Store

Learn How To Properly Manage & Dispose of Household Medical Waste

 

Tammy McKinney, Nurse Writer

 

Tammy McKinney, RN, founder of HelpfulHospiceNurse, is a healthcare writer and seasoned registered nurse. With experience in acute care, long-term care, rehabilitation, drug & alcohol, and hospice & palliative care, she combines her medical understanding with her love for writing to educate and inform the public on various health-related topics. You can view a snippet of her portfolio here or contact her directly on LinkedIn!

 

2 responses

  1. harley davidson insurance Avatar

    I appreciate your fortunate post. It was actually pretty fun. I’m excited to hear from you more. How do we communicate with you?

  2. activgenix cbd gummies Avatar

    Hi, I truly appreciate what you posted. Could we discuss your topic in more detail on AOL? I think you might be the expert in this sector I need to help me with my issue. It will be a pleasure to talk to you.


Leave a Reply

Your email address will not be published. Required fields are marked *

I know I can count on you all to collect everything and do it safely.

You are a great company to work with. At our pharmaceutical production laboratory. We have gallons of leftover pharmaceutical waste that are a headache for our techs to deal with. I know I can count on you all to collect everything and do it safely. I’m pleased with the personal service.

M

Mitchell Adam

Got questions? Need our services?

We’ll get back to you by tomorrow — latest!

Fill the form